# SDR C2XA05SH088

- Difficulty date: July 21, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 12060867005
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND HAT BUSHING HOUSING AT ATTACHMENT FITTING FOR UPPER HYDRAULIC ACTUATOR ON RUDDER I IS WORN. MAINTENANCE REPAIRED HAT BUSHING HOUSING FOR UPPER HYDRAULIC ACTUATOR ON RUDDER I I/A/W EC 5540-01043 REV A. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
